# SDR HAIHEEA9769

- Difficulty date: April 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N22743
- Make and model: Bell 206B
- Aircraft serial: 3624
- System (JASC): 6720 · Tail Rotor Control System
- Part: Tube Assy
- Part number: 206001020049
- Condition: Corroded
- Location: T/R
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CONTROL TUBE BEYOND LIMITS.  SEVERAL AREAS HAD CORROSION. REPLACED WITH SERVICEABLE CONTROL ASSEMBLY.
